Corticosteroid addiction and withdrawal in the atopic: the red burning skin syndrome.

@article{Rapaport2003CorticosteroidAA,
  title={Corticosteroid addiction and withdrawal in the atopic: the red burning skin syndrome.},
  author={Marvin J. Rapaport and Mark G. Lebwohl},
  journal={Clinics in dermatology},
  year={2003},
  volume={21 3},
  pages={
          201-14
        }
}
We recently reported 100 patients with a chronic eyelid dermatitis that did not resolve until all topical and systemic corticosteroids had been discontinued. All of these patients had been treated with long-term topical corticosteroids, usually with escalating dosage and frequency of application. In the majority of patients, the initial symptom of pruritus commonly evolved into a characteristic, severe burning sensation. In many cases, systemic corticosteroids had also been administered to… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 19 CITATIONS

References

Publications referenced by this paper.
SHOWING 1-10 OF 88 REFERENCES

Cosmetic intolerance syndrome

  • AA Fisher
  • Contact Dermatitis,
  • 2003
1 Excerpt

The microcirculation and lymphatics

  • RM Berne, MN Levy
  • Underdown E, editor. Physiology,
  • 2003
1 Excerpt

Diagnostic criteria for atopic dermatitis

  • H. Williams
  • Where do we go from here? Arch Dermatol
  • 1999
1 Excerpt

Diagnostic criteria for atopic dermatitis . Where do we go from here ?

  • H Williams
  • Arch Dermatol
  • 1999

Similar Papers

Loading similar papers…